# SDR ASOA201200378

- Difficulty date: February 3, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 32,847 hours, 29,356 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BEAM ATTACH ANGLE CRACKED AT RBL 9.0 INBD.  REMOVED ANGLE SRM 51-42-21-00.  DRILLED NEW ANGLE IAW SRM 51-40-11, ALODINED IAW SRM 51-21-11. INSTALLED ANGLE  IAW SRM 51-42-21-00, 51-25-06.
